MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number -
Medical Device Problem Codes Unintended Movement (3026); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ib endoleak of the right common iliac artery and additional interventional procedure complaint is confirmed.This is consistent with the reported adverse event/incident.The clinical assessment determined that there was evidence to reasonably suggest 5mm of cranial movement of the right common iliac limb that was not included in the event as reported.The movement of the right common iliac limb was discovered during review of the computed tomography scan dated (b)(6) 2024.The complaint is likely anatomy related as there was a 60-degree angulation in the right common iliac artery.The inferior stent margin of the right iliac stent landed in this angulation, which likely contributed to the reported event.The cranial movement also likely contributed to the type ib endoleak.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day one in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2024, with the implant of an alto abdominal stent graft system.Routine follow-up performed on (b)(6) 2024, identified a type ib endoleak of the right limb.Reportedly, the vessel has grown and contrast is leaking behind the ovation ix iliac limb.Reintervention was completed on (b)(6) 2024 with the implant of an ovation ix (right) iliac limb extension (14x100) into the common iliac artery and an ovation ix iliac limb (12x100) into the external iliac artery.The type ib was successfully sealed.The patient was stable after the procedure and discharged home on (b)(6) 2024.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20279525
Report Number3008011247-2024-00101
Device Sequence Number7485059
Product Code MIH
UDI-Device Identifier00850007370268
UDI-Public(01)00850007370268(17)261006(10)FS100423-66
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number-
Device Lot NumberFS100423-66
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS010824-02); OVATION IX ILIAC LIMB (LN FS122023-13); OVATION PRIME FILL POLYMER (LN FF070623-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale